# SDR UPS96205989

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED AFT ACCESSORY COMP FLOOR BEAM STA 1540 LT SIDE CORRODED AT TOP.  REPAIRED FUSELAGE STA 1540 FLOOR BEAM THAT WAS CORRODED BEYOND 50 PERCENT IAW UPS EO DC8-53-1605.
